# SDR AALA202502246890

- Difficulty date: February 23, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 25,870 hours, 10,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 103046
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND SEATED EMERGENCY LIGHTS INOPERATIVE ON ROWS 26ABC THROUGH 33ABC. REMOVE AND REPLACED M1672 EMERGENCY LIGHTING BATTERY PACK POWER SUPPLY. PER AMM 33-51-06. OPERTIONAL CHECK GOOD.
